# SDR 97ZZZX2706

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200PT
- Make and model: Swrngn SA226TC
- Aircraft serial: TC211EEEE
- Engine: Garrtt TPE3313UW
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Condition: Leak
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL PRESSURE FLUCTUATED DURING FLIGHT BACK FROM GCN.  FLIGHT CREW MADE A PRECAUTIONARY LANDING AT IFP.  MAINTENANCE FOUND OIL LEVEL LOW, SERVICED OIL TO FULL.  RAN ENGINE, OIL PRESSURE WAS STABLE.  CHECKED OIL LEVEL.  IT REMAINED THE SAME, AIRCRAFT RETURNED TO SERVICE.  UPON RETURN TO LAX, COMPRESSOR SEAL WAS REPLACED AS A PRECAUTIONARY MAINTENANCE ACTION.
